... getting worse. I was wondering if I'm getting immune to it & should I start taking something else?
0123456; Yes just as Janie has said you have to get into the doctor and have yourself checked out this can just be as simple as an adjustment in medication or adding something else but you can't do anything without seeing you doctor at least give this doctor a call and let them know you need in ASAP.
ALL well be fine soon hang in there. This can happen pretty easy. But trust me you well just fine don't get yourself all wound up on this it is not going to help you. good luck and get on that phone.
Chuck1957 or head to an E.R.
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2011 • 19 answers
Posted 14 Sep 2012 • 3 answers
Posted 27 Oct 2012 • 3 answers
Posted 22 Jan 2017 • 1 answer
Posted 20 Sep 2018 • 4 answers